Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the improvement of the solutions to a set of simultaneous linear equations using the ILLIAC


Author: James N. Snyder
Journal: Math. Comp. 9 (1955), 177-184
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0074097-6
MathSciNet review: 0074097
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. J. Wheeler & J. P. Nash, ``Digital and Analogue Computers and Computing Methods.'' Symposium at the 18th Applied Mechanics Division Conference of the American Society of Mechanical Engineers, University of Minnesota, June 18-20, 1953. MR 0066764 (16:630b)
  • [2] D. J. Wheeler, The Automatic Linear Equation Solver, University of Illinois Computer Library Routine No. 51.
  • [3] J. N. Snyder, The Complete Linear Equation Solver, University of Illinois Computer Library Routine No. 100.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0074097-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society